# SDR 95ZZZM130

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 6140 · Propeller Indication System
- Part: Auto Feather Lts
- Condition: Malfunctioned
- Location: Cockpits
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT 3068 - PHL-LYH - AIRCRAFT RETURNED TO THE GATE WHEN THE AUTO FEATHER LIGHTS WOULD NOT ILLUMINATE DURING STATIC TEST WHILE ENGINES WERE RUNNING, BUT THE PROPELLERS WERE FEATHERING.  REMOVED AND REPLACED THE DC REMOTE CONTROL CIRCUIT BREAKER, NO FIX.  PULLED CIRCUIT BREAKER FOR AUTO FEATHER PUMP INDICATION AND RESET.
